It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





This one is for Harryor anyone who can help

This one is for Harryor anyone who can help

[ Back to Messages ]

Message

Posted by Maureen on October 15, 2000 at 19:22:32:

Harry or anyone else,

You seem to know alot about the fiber deal. If you start to have the diarehha more often , do you increase fiber or lessen it? I take one ine the morning and one in the evening, but I am still having the stomach aches. The cold chills go right through me. I am on Imodium right now. I cut out all gluten, but had the blood test down and it's not that. I introduced chicken back into my diet. I am at a loss for what to eat. i've lost 45 lbs and can not take this to much longer. Has anyone tried a homeopathic Dr. before? Please give me any advice. It would be appreciated.


Follow Ups




All times are GMT -7. The time now is 05:01 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!